# SDR DLM88950590

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM A/C LOG BOOK Z272827.  FOUND UPON ARRIVAL IN ATL, FWD B/B DOOR DAMAGED LWR EDGE.  REPAIRED DAMAGED AREA PER SRM 52-05 FIG 4.
